Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Ear crackling, tingly feeling in throat, dizziness, heaviness in head, sensitive to light. Cause?

Over the last few months I have been flying constantly due to the career path I choose. I have been to several military doctors but they seem to not know what s wrong. I constantly have ear crackling in my ears and jaw. I sometimes have a tingly feeling I my throat . When I stand up for too long I tend to get pretty dizzy and have to sit down. I Also been having problems when it comes to eating every time I eat something I feel the need to have to clear my ears. I feel my ear drums move but I still have this real fullness feeling n my head. I also seem to have problems with bright lights since all these problems started I have been really sensitive to light in my eyes. and finally when I fly I can sometimes feel like a sharp pintching feeling in my face or around my ears and makes my ears swore. If anyone can help that would be awesome thank you Michael
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
because of flying and specially military grade high intensity flying can cause damage to sensitive parts in ear specially ear drum.
that might be causing pain in ear and also radiating to face and also to throat when ever your flying.
sensitivity to light can be due to many reasons get yourself examined for eyes and ear specially for ear drum problems
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor